# SDR FDEA201401170124

- Difficulty date: January 17, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 78,967 hours, 39,077 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Condition: Missing
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREW ENTRY DOOR SLIDE ARMED OR DISARMED INDICATOR.  REG GREEN METAL PLATE MISSING, FELL  DOWN INTO DOOR.
